MathSciNet Relay Station
MathSciNet bibliographic data
MR31148 (11,108e) 31.0X
Kodaira, Kunihiko Harmonic fields in Riemannian manifolds (generalized potential theory). Ann. of Math. (2) 50, (1949). 587–665.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement